@article{04086278, title = {The Mackey convergence condition for spaces with webs.}, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {11}, year = {1988}, pages = {473-483}, doi = {10.1155/S0161171288000559}, zbl = {0664.46003}, language = {en}, url = {http://dml.mathdoc.fr/item/04086278} }
Gilsdorf, Thomas E. The Mackey convergence condition for spaces with webs.. International Journal of Mathematics and Mathematical Sciences, Tome 11 (1988) pp. 473-483. doi : 10.1155/S0161171288000559. http://gdmltest.u-ga.fr/item/04086278/